MAUDE Adverse Event Report: MEDICAL ACTION INDUSTRIES, INC. MEDICAL ACTION INDUSTRIES; I.V. START KIT

MEDICAL ACTION INDUSTRIES, INC. MEDICAL ACTION INDUSTRIES; I.V. START KIT
Model Number 267014
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/12/2018
Type of Reportable Event Malfunction
Event or Problem Description
Tourniquet broke and snapped back.No injury to patient.A second device with a different lot number also broke.Concern was potential harm to patient and employee.

Brand Name
MEDICAL ACTION INDUSTRIES
Common Device Name
I.V. START KIT
Manufacturer (Section D)
MEDICAL ACTION INDUSTRIES, INC.
25 heywood road
arden NC 28704
MDR Report Key7629011
Report Number7629011
Device Sequence Number14047341
Product Code LHI
UDI-Device Identifier10809160004999
UDI-Public(01)10809160004999(17)201231(10)245264
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/18/2018
Report Date (Section F) 06/18/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2020
Device Model Number267014
Device Catalogue Number267014
Device Lot Number245264
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Device Age1 DY
Event Location Hospital
Date Report to Manufacturer06/18/2018
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/22/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Date Report Sent to FDA06/18/2018